# SDR REXA97209

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CTOT DRIVES ENGINE TO HIGHER TQ THAN SET.  MEL'D CTOT.  (M)
